# SDR CALA2017081102595

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 58,071 hours, 20,639 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inaccurate
- Location: F/O Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER INACCURATE BY 1000 FT DURING FLIGHT, AND DESCENT.   IAW AMM 34-11-00-790-806,  PERFORMED LEAK CHECK OF THE FIRST OFFICER`S AND CAPTAIN`S STATIC SYSTEM,  NO LEAKS FOUND.
